# SDR REXA97242

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 673
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Nlg Downlock
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF NOSE GEAR DOWN REMAINED ILLUMINATED, GEAR VISUALLY CONFIRMED RETRACTED.  ON 'INTRANSIT' LIGHT NOTED.  PERFORMED GEAR SWING.  ALL GEAR INDICATIONS NORMAL.  OK FOR CONTINUED SERVICE.  (M)
